# SDR SWAA991970

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D22901
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT ENTRY DOOR EVACUATION SLIDE GIRT VELCRO WORN.  REMOVED AND REPLACED SLIDE ASSY PER MM.
